MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control

TELEFLEX INCORPORATED ARROW; System, balloon, intra-aortic and control
Model Number IPN915324
Medical Device Problem Codes Image Display Error/Artifact (1304); Inflation Problem (1310); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Access right femoral - no complication.Pump inserted without difficulty.Pumped turned on for about 20 pumps, ao waveform did not look like a typical iabp "[intra-aortic balloon pump]" waveform.Red error "helium loss" pump stopped.Teleflex hotline called "[redacted]".Hotline had us check all connections and look under fluoro the position of the balloon.We attempted to turn pump back on and the balloons distal tip did not look to be inflating.Manual inflation was the next suggestion from the hotline.We aspirated on the helium line (no blood present) and we manually inflated balloon.No difficulty.We saw the balloon under fluoro fully inflate.Turned pump back on and red error "helium loss" still persisted.At that time, we decided to switch balloon out for another 30cc iabp ((b)(6) lot: 18f25h0103).Second balloon went in without difficulty.Pumped for about 2 minutes but under fluoro did not look to be fully inflated (distal tip not inflating).Pump was paused and a pullback/ manual inflation was performed per hotline.Pump restarted.Under fluoro balloon fully inflated and working properly without alarm.Initial balloon was saved.Manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter).Service member was present at our facility for several days.Found no issues with our set up, staff, or equipment.Was unable to watch an iabp procedure while here.No attempt to rectify the situation as it is -- only suggested we move to a more expensive and unnecessary medical device.Service rep that had been present contacted as soon as this event occurred and stated, "we will follow up with the hot line personnel." manufacturer response for system, balloon, intra-aortic and control, arrow (per site reporter).Service member was present at our facility for several days.Found no issues with our set up, staff, or equipment.Was unable to watch an iabp procedure while here.No attempt to rectify the situation as it is -- only suggested we move to a more expensive and unnecessary medical device.Service rep that had been present contacted as soon as this event occurred and stated, "we will follow up with the hot line personnel.".

Brand Name
ARROW
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key50508445
Report Number50508445
Device Sequence Number18485724
Product Code DSP
UDI-Device Identifier10801902161960
UDI-Public(01)10801902161960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/05/2026
Report Date (Section F) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915324
Device Catalogue NumberIAB-S730C
Device Lot Number18F25H0104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/05/2026